Can you take zyrtec with high blood pressure

Common Questions and Answers about Can you take zyrtec with high blood pressure

zyrtec

It is available as 5 mg and 10 mg tablets. If you are on 5 mg tablets and plain Zyrtec then you can take one more tablet but if you are taking 10 mg dose, then it is not to be taken again. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. Treatment can be started only when the diagnosis is confirmed. I sincerely hope that helps.
Where are you that you get allergy drops? I went to an allergist in North Dakota who made me all better, but he died and his research went with him. I would LOVE to get back on allergy drops. Tell me the name of your doctor!
-constant head pressure, all around my skull and base of neck -facial pressure, but comes and goes -ear pressure, with tinnitus and 'fullness' -headaches, with numerous intensities on different sides at different times -TMG, with jaw hurting when I chew -eye vision becomes blurry, feeling of eyes jumping and bulging out -constant fatigue, wake up feeling like I've been hit by a truck with body aching and joints aching especially in my back -poor blood circulation, extremities get tingl
I have also been taking 5-HTP (50mg) for the insomina/anxiety, but don't go overboard with anything because I have read a few studies that it can backfire if you take too much. If you have experienced a mood shift, check out a book called "The Mood Cure" by Julia Ross. And finally, I have also been trying out a sinus rinse by NeilMed (Walgreens), I want to believe that it is working.
One instance is, with people who have rapid heart rate taking some of those over the counter or rx'd meds can make it much worse which could be dangerous. Also, often high blood pressure and couch and cold meds do not mix.
Also, I'd ask your doctor for procrit sooner rather than later if your blood levels are going down. It will give you a lot more energy if you can get your red blood cell count up. I'm lucky in some ways in that I already have anemia so I have procrit at home and I'll be able to dose pretty much at will.
the Elmiron never helped my pain and, the Vesicare took my blood pressure from 113/72 pulse 68 to 153/103 pulse 122...I contacted my urologist and, he stated...that's not true ... neither of these meds would cause your blood pressure to go up...well, I called him back four days later...and, said doctor I haven't taken these meds for the past four days and, my blood pressure is back to the range of 113/72 68 pulse....he said.....
You can by it at any health food store. It is high in omega 6, though, so you should take it with oils high in omega 3, such as fish oil or flax oil if you are allergic to fish.
The pressure sometimes crawl up my neck into my head..but i awoke most mornings w this. I can take a lot..and i did for Aug and finally in late August sawa neurologist. It felt for me like i was going a million miles an hour on a roller coaster..it would also cause me to feel like weakness going into my arm. The Neurologist said that this was most likly emotional I knew it was something. However , my MRI was NOt normal, and i have two spots . I came online to see what others had head pressure.
) The cardiologist today also suggested I stop taking Accupril, which I had been using for high blood pressure. He is prescribing some sort of monitor where I'll be able to press a button to record my heart data when I'm experiencing an attack. The cardiologist today said my symptoms don't really match a particular syndrome. I will also be seeing a neurologist, and, eventually, a sleep specialist. I guess my night time attacks sound a bit like sleep apnea?
The doctor also mentioned that sometimes people just get high CSF pressure sort of like high blood pressure and it can be treated with medication.
Visited another doctor in Sep who thought it might be an allergic reaction and was given zyrtec for a month. No change with the head pressure. Saw an ENT in Oct who feels that it just a left-over from whatever made me ill in Jun and thinks it will get better with time. I have a slight clicking in my jaw and he thinks TMJ might be a factor but I have no jaw pain. I sit in front of a computer at least 10 hours a day. NOTE: I am 44 and had never had a headache prior to this.
It is an herbal remedy so please talk to your physician before you use it and if you order it, take a small piece to make sure you aren't allergic to it (just in case). Both of these products got rid of all of my sinus infections before the surgery. Good Luck !
since diagnosed with hypothyroid (actaully went to the er and was having severe skipped beats, fast heart rate, very high blood pressure...and no, I was not having an anxiety attack!)...and found I was hypo. Since then, my skipped beats are all over the place at times and sometimes never a peep from the ticker.
The heart issues, I'm not sure. Can you try another rheumatologist? Also, you need a good primary care doctor who can try to help you manage everything. It is frustrating to go from doctor to doctor for different things, and no one puts it all together. What about a university teaching hospital? Maybe someone there might be able to help you figure it all out. I assume you have insurance. Do your parents help you, or a boyfriend or husband? I hope you're not alone.
You can also read your medication leaflets with the medications to check or check with your pharmacist. If you are being treated for high blood pressure or heart disease/vascular problem, I would NOT recommend taking the Zyrtec-D WITHOUT discussing this with your physician.
She said I was having an alergic reaction to Metoprolol. She had me quit immediately and take benadryl and zyrtec to recover for a couple days and then try a different blood pressure med.
Somehow that doesn't make sense, so I'm assuming it's not right. Or are you alternating 100 mcg with 113 mcg - meaning that one day you take 100, then the next you take 113 for an average of 106.5/day? OR, are you taking 100 mcg Tirosint daily, then on MWF, you add the 13 mcg of T3 pig thyroid? This one makes more sense, but please verify. The pig thyroid is strictly T3 med? Strange, I didn't know they could separate the T4 from the T3 in pig thyroid - learn something new every day, huh?
I am forty something year old woman Asthmatic ((on zyrtec, singulair and xopenex as needed) Diabetic (type 2) semi controlled with food and exercises only Borderline high blood pressure Saturday, I had about 1/4 of a chewed peanut in mouth when I went to speak I lost my breathe and had to catch it many times.
Lauros, I agree about the gun to the head thing too. I am in so much pain, and knowing that there are other does make a huge difference because the doctors amke you feel like you are complaining for the fun of it. I am close to losing my house. I wish I could work at even the smallest job. I was a nurse making a good living 8 months ago, now I am unemployed and in excruciating pain with a sinus and "ear" infection, despite being on IV antibiotics.
Can you take Zyrtec Allergy medicine it your taking Multac, Lisinopril, and Carvedilol. These are heart medicines and medicine for high blood pressure?
feeling and it came up as possible orthostatic intolerance?? Does that ring a bell for anyone? Deals with blood pressure changing when you get up or move? It can happen for me though if I just move my head. Thanks for listening and if you have any insight..let me know. I take paxil and xanax as needed..but..I still get them.
I haven't had an ambien in a long time (I think it can be dangerous when you have ANY heart issues) but the prozac I believe has helped with sleep, mood and vibrations. I'd still like to stop that med as well.
Well my neurologist put me on Xanax because I was experiencing the symptoms to the point that I was having panic attacks because of being frustrated that the feelings wouldn't go away no matter what. Basically there is nothing physically wrong with me which is good. My symptoms are more than likely due to my body's response to trauma i've been going through. The xanax helps because it makes me calmed down and intensifies the foggy headed feeling.
It began in 1976 and re occurs every 5 to 6 years. I get a sore throat (not tonsils but when you swallow) I now go straight on antibiotics and use Bricanyl inhaler although it doesnt seem to have much effect except to cause alot of mucus coughed up from the lungs. It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out.
The less your heart has to beat to circulate oxygen throughout your body, the more healthy you are. That is in general speaking of course.
He has the buldging eyes, rapid pulse, high blood pressure, feels warm to the touch, has sweaty feet, goiter, what else the list can go on. We now have him on a beta blocker until we start treatment. The endo said that all the symtoms including the diarreah and even the heart would get better when treatment starts. Oh I forgot to mention the cardiologist thought he might have a connective tissue disorder because of the symtoms with the heart and his loose joints.
MedHelp Health Answers